Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

B. Franchi - R. Serapioni - F. Serra Cassano

On the structure of finite perimeter sets in step 2 Carnot groups

created on 03 Jun 2002
modified on 29 Nov 2003

[BibTeX]

Published Paper

Inserted: 3 jun 2002
Last Updated: 29 nov 2003

Journal: J.Geom.Anal.
Volume: 13
Number: 3
Pages: 421-466
Year: 2003

Keywords: Carnot groups, Rectifiability, Finite perimeter sets


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1